# SDR 9507761158

- Difficulty date: April 26, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N158US
- Make and model: Doug DC-10-40
- Aircraft serial: 46767
- System (JASC): 5400 · Nacelle/Pylon Structure
- Part: Fasteners
- Condition: Broken
- Location: Pylon
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING PERIODIC CHECK, FOUND BROKEN FASTENERS COMMON TO THE NR 4 BANJO FITTING AFT FLANGE AND THE PYLON CARRY THROUGH CAP.  INSTALLED BUSHINGS AND REPAIRED CHANNELS PER EA 11-098170.  MFG PART NUMBER AJC7054-1.
